# SDR SIMA20131003006

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 25,444 hours, 25,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL OVER SERVICE DOOR IS INOPERATIVE.  R & R NR 3 EMERGENCY LIGHT POWER INVERTER IAW AMM 33-50-11, OPS CHECKED GOOD IAW WC 33-700-17.
